# SDR QXEA2012071200683

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 INBD SEAT TRACK NR 8 HAS AREAS OF WEAR AND CORROSION BETWEEN STA X570.000 AND X670.000.  BLENDED CORROSION IAW RD 8/4-53-884.  REMAINING THICKNESS FOUND OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-40-15-02-01, 51-42-05-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-25-02-01
